Alert archive / Delaware / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2016, 3:53 PM EDT for Sussex County, Delaware. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2016, 3:53 PM EDT (19:53 UTC)
- Expired
- Jun 24, 2016, 4:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
276
WWUS81 KPHI 241953
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 24 2016
DEZ003-004-242045-
DELAWARE BEACHES-INLAND SUSSEX-
353 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...
AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LEWES...MILTON...SELBYVILLE...
DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
CAPE HENLOPEN STATE PARK...LONG NECK...OCEAN VIEW...BLADES...
FRANKFORD...SOUTH BETHANY AND DEWEY BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 3866 7564 3878 7551 3880 7509 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3857 7518
3858 7507 3860 7509 3860 7506 3845 7505
3845 7523
TIME...MOT...LOC 1953Z 298DEG 24KT 3864 7535
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:41 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 24, 3:41 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 341 PM EDT FRI JUN 24 2016 .SYNOPSIS... A cold front over Northern Delaware and southern New Jersey will continue to gradually push south into this evening. This weekend, a high-pressure system will build over the region. A frontal system will move through our area by mid-week. A high-pressure system will build over our region later in the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Scattered convection has developed in the heat of the day across the Delmarva and Srn NJ. There are also more isolated showers across ern and se PA too. The activity has been moving rather slow, prompting a SVR and some FFWs for the area. These showers/tstms should continue for the next few hours before decreasing this evening. The onshore flow will continue overnight with high pressure building down from the north. Low clouds and patchy fog will be across the area, especially where the present rains are. We will mention fog across the north too, where more of a patchy radiation fog is psbl. Low temperatures tonight will be in the upper 50s to low 60s in most areas and mid 60s over the Delmarva and metro Philadelphia. && .SHORT TERM /6 AM SATURDAY THROUGH 6 AM SATURDAY/... High pressure will continue to build in Saturday. There will likely be some lingering clouds and fog, especially along the NJ shore areas during the morning. After the mid-morning, mostly Sunny skies are expected. Winds will continue to be from the E or NE at 5 to 10 mph. High temperatures will reach into the low to mid 80s in most areas. && .LONG TERM /SATURDAY THROUGH FRIDAY/... Saturday night: A clear night with light winds and conditions favorable for radiational cooling. Some patchy fog is possible as well just before sunrise when higher RH values correspond with the light winds. Sunday and Sunday night: High pressure will be moving eastward and offshore resulting in another dry but hotter day. A look at actual model data shows the ECMWF to be several degrees warmer than the GFS. Boundary layer temperature output on both occasions supports the model output. Given the dry conditions from Philadelphia and points north this forecast and recent cool biases with model data, this forecast is in line with the warmer ECMWF. High temperatures will push the mid and upper 80's in most of the region, with the highest readings in the Lehigh valley and the cooler readings down by the shore. Southerly flow will result in a warmer and muggy night as well Sunday night. Monday through Wednesday: A cold frontal boundary will move from the Great lakes southwestward through the region in this time frame. A few mid-level shortwaves ahead of this front will likely serve as triggers for scattered showers and thunderstorms in a warm and humid air mass. The most likely window for rain based on current ensemble data stretches from Monday night through Tuesday night. However, given uncertainty in timing and coverage will continue with chance pops. This will likely not dent the drought across the northern half of the region. The actual cold front will likely move through on Wednesday with a cooler and drier airmass moving in behind the front. Winds will be southerly from 5 to 15 mph throughout the early part of the week. Wednesday night through Friday: High pressure will build southeastward into the region with a cooler and drier airmass. Leaned at or warmer than ensemble guidance here given the dry ground and recent temperature biases the past few weeks. Winds generally westerly to southwesterly at around 10 mph. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Most of the area remain under VFR conditions early this afternoon. The southern TAF sites have lower clouds and scattered tstms nearby. We have kept a mention of tstms and low mvfr conditions at KACY/KMIV and KILG into the afternoon. The shower activity is moving very slowly with the weaker winds aloft. A few showers could develop further north in the Lehigh Valley according to some of the local fcst models. We have left any shower activity out of the tafs attm with amds possible later. Winds will remain erly at 10 to 15 kts. Tonight...The showers will diminish this evening then skies will clearing from N to S. We will likely hold onto some low clouds across the srn areas. Any breaks will result in fog development across the srn areas. Low clouds could affect KPHL/KPNE and up into KTTN also. We have decided to preserve some of the earlier clouds in the fcst. The guidance doesn't mention much in the way of low clouds, but the pattern seems to favor it. Winds tonight light from the NE or E. Sat...VFR conditions expected after any low clouds or morning fog dissipates. Winds will be east at around 10 knots by early afternoon. Outlook... Sunday and Sunday night: VFR. Southwest winds around 10 knots. Monday through Tuesday night: Mainly VFR. Some scattered thunderstorms will reduce vsbys and ceilings to MVFR and IFR at times. The highest chances for any storms are on Tuesday. Southwest winds from 5 to 15 knots, highest Monday and Tuesday afternoon. Wednesday: VFR. Northwest winds around 10 knots. && .MARINE... Onshore flow will continue tonight and Saturday with high pressure building in from the north. Scattered thunderstorms across the srn NJ and DE waters this afternoon will diminish this evening. patchy fog is possible tonight. Seas have been steady around 3-4 ft so far today and this will continue tonight. Seas will tick up closer to SCA criteria seas Saturday. Confid is still not the greatest however, we'll just mention 4 ft seas attm and hold on the SCA flag for now. Fair weather expected Saturday. Outlook... Saturday night through Wednesday: Seas will remain under five feet throughout the period. The highest seas around four feet are likely to occur into Sunday then again on Tuesday. Top wind gusts will top out around 20 knots both Monday and Tuesday afternoons from the south. RIP CURRENTS... Moderate risk for rip currents the rest of today and probably Sat also. High pressure will bring lighter winds and lowering seas Sun. Risk on Sun will likely be less than Sat. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...JJ Near Term...O'Hara Short Term...O'Hara Long Term...Gaines Aviation...Gaines/O'Hara Marine...Gaines/O'Hara
Hazardous weather outlook, Jun 24, 3:49 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT FRI JUN 24 2016 NJZ001-007>010-012-013-015-017>020-027-PAZ054-055-060>062-070-071- 101>106-252000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 349 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-252000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 349 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-252000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 349 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-252000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 349 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-252000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 2:33 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT FRI JUN 24 2016
DEZ002-003-MDZ015-019-020-241915-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-QUEEN ANNE'S-
233 PM EDT FRI JUN 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
NORTHWESTERN SUSSEX...SOUTHEASTERN QUEEN ANNE'S...CAROLINE AND
NORTHEASTERN TALBOT COUNTIES...
AT 233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HARRINGTON TO HARMONY...AND MOVING SOUTHEAST AT 15
MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MILFORD...DENTON...HARRINGTON...FEDERALSBURG...BRIDGEVILLE...
GREENSBORO...RIDGELY...PRESTON...ELLENDALE...QUEEN ANNE...HARMONY...
ANDREWSVILLE...AGNER...SMITHVILLE...SANDTOWN...GRIFFIN...MATTHEWS...
FELTON...GREENWOOD AND HOUSTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3869 7577 3868 7580 3870 7580 3871 7584
3870 7590 3868 7593 3892 7598 3908 7569
3884 7535 3864 7571
TIME...MOT...LOC 1833Z 326DEG 15KT 3893 7560 3878 7590
SFJSpecial weather statement, Jun 24, 2:45 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT FRI JUN 24 2016
DEZ003-241915-
INLAND SUSSEX-
245 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...
AT 244 PM EDT...A STRONG THUNDERSTORM WAS OVER DELMAR...OR 7 MILES
NORTH OF SALISBURY...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAUREL...DELMAR AND GUMBORO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3845 7539 3846 7569 3859 7559 3850 7531
3845 7536
TIME...MOT...LOC 1844Z 302DEG 7KT 3848 7558
SFJSpecial weather statement, Jun 24, 2:46 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 PM EDT FRI JUN 24 2016 NJZ016>018-022-241930- SALEM-ATLANTIC-GLOUCESTER-CAMDEN- 246 PM EDT FRI JUN 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMDEN... SOUTHEASTERN GLOUCESTER...NORTHWESTERN ATLANTIC AND EASTERN SALEM COUNTIES... AT 246 PM EDT...A STRONG THUNDERSTORM WAS OVER MALAGA...OR 9 MILES NORTH OF VINELAND...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLASSBORO...HAMMONTON...CLAYTON...BUENA...NEWFIELD...MALAGA... SICKLERVILLE...WILLIAMSTOWN...FRANKLINVILLE...MONROE TOWNSHIP... PINE HILL...FOLSOM AND COLLINGS LAKES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3951 7496 3962 7515 3979 7501 3961 7474 TIME...MOT...LOC 1846Z 234DEG 8KT 3960 7502 SFJ
Special weather statement, Jun 24, 2:59 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT FRI JUN 24 2016
DEZ001-002-MDZ008-012-015-020-241945-
KENT-NEW CASTLE-CECIL-CAROLINE-KENT-QUEEN ANNE'S-
259 PM EDT FRI JUN 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN KENT...NORTHEASTERN KENT...SOUTH CENTRAL CECIL...
NORTHEASTERN QUEEN ANNE'S AND NORTHERN CAROLINE COUNTIES...
AT 259 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MASSEY TO NEAR WOODLAND BEACH...AND MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CLAYTON...CHESWOLD...CHURCH HILL...MILLINGTON...
SUDLERSVILLE...BETTERTON...HARTLY...KENNEDYVILLE...DELANEY CORNER...
MASSEY...MORGNEC...DOVER SPEEDWAY...SASSAFRAS...GREEN SPRING...
CRUMPTON...WOODLAND BEACH...TOWNSEND AND GALENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3938 7605 3943 7555 3937 7552 3935 7549
3933 7550 3934 7549 3931 7543 3925 7540
3919 7540 3917 7541 3912 7599 3937 7608
TIME...MOT...LOC 1859Z 279DEG 16KT 3934 7585 3932 7552
SFJSpecial weather statement, Jun 24, 3:10 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT FRI JUN 24 2016
DEZ002>004-MDZ020-242000-
DELAWARE BEACHES-KENT-INLAND SUSSEX-CAROLINE-
310 PM EDT FRI JUN 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN KENT...
SUSSEX AND SOUTHEASTERN CAROLINE COUNTIES...
AT 310 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ELLENDALE TO FEDERALSBURG...AND MOVING SOUTHEAST
AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...DELMAR...
LEWES...FEDERALSBURG...MILTON...BRIDGEVILLE...ELLENDALE...
HENLOPEN ACRES...SYCAMORE...AGNER...SMITHVILLE...
CAPE HENLOPEN STATE PARK...LONG NECK...BLADES...
GREENWOOD AND DEWEY BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3855 7570 3865 7571 3869 7577 3868 7580
3871 7585 3876 7590 3896 7535 3880 7518
3878 7512 3880 7509 3865 7506 3864 7508
3869 7508 3869 7514 3864 7513 3863 7511
3856 7527 3845 7554 3845 7559
TIME...MOT...LOC 1910Z 304DEG 16KT 3885 7536 3868 7578
SFJSpecial weather statement, Jun 24, 3:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 24 2016
DEZ003-004-242045-
DELAWARE BEACHES-INLAND SUSSEX-
353 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...
AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LEWES...MILTON...SELBYVILLE...
DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
CAPE HENLOPEN STATE PARK...LONG NECK...OCEAN VIEW...BLADES...
FRANKFORD...SOUTH BETHANY AND DEWEY BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 3866 7564 3878 7551 3880 7509 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3857 7518
3858 7507 3860 7509 3860 7506 3845 7505
3845 7523
TIME...MOT...LOC 1953Z 298DEG 24KT 3864 7535
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:28 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jun 24, 12:26 PM EDT | Areal Flood Advisory | PHI | Cumberland | 4 hr |
| Jun 24, 12:48 PM EDT | Special Weather Statement | PHI | Cumberland | 27 min |
| Jun 24, 12:59 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Jun 24, 1:16 PM EDT | Special Weather Statement | PHI | Cumberland | 29 min |
| Jun 24, 1:31 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jun 24, 2:12 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 4 hr |
| Jun 24, 2:16 PM EDT | Special Weather Statement | PHI | Cumberland | 44 min |
| Jun 24, 2:46 PM EDT | Special Weather Statement | PHI | Camden | 44 min |
| Jun 24, 3:26 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Gloucester | 4 hr |
| Jun 24, 3:40 PM EDT | Areal Flood Advisory | PHI | Cape May, Cumberland | 3 hr |
| Jun 24, 4:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 24, 5:51 PM EDT | Special Weather Statement | PHI | Berks | 24 min |
| Jun 24, 11:47 AM EDT | Areal Flood Advisory | PHI | Kent | 4 hr |
| Jun 24, 12:45 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 30 min |
| Jun 24, 1:17 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 28 min |
| Jun 24, 1:41 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jun 24, 1:49 PM EDT | Special Weather Statement | PHI | Caroline | 41 min |
| Jun 24, 1:52 PM EDT | Special Weather Statement | PHI | Kent | 23 min |
| Jun 24, 2:21 PM EDT | Special Weather Statement | PHI | Wicomico | 24 min |
| Jun 24, 2:33 PM EDT | Special Weather Statement | PHI | Caroline | 42 min |
| Jun 24, 2:45 PM EDT | Special Weather Statement | PHI | Wicomico | 30 min |
| Jun 24, 3:12 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 24, 1:55 PM EDT | Special Weather Statement | PHI | Sussex | 50 min |
| Jun 24, 2:05 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jun 24, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 50 min |
| Jun 24, 2:59 PM EDT | Special Weather Statement | PHI | Kent | 46 min |
| Jun 24, 3:10 PM EDT | Special Weather Statement | PHI | Sussex | 50 min |
Nearby
Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.